# SDR ASAA0310004

- Difficulty date: January 9, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621004
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FORWARD EMERGENCY SLIDE EXIT LIGHT ILLUMINATED.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY, THEN LIGHT TESTED NORMAL.  (M)
